# SDR UPS05844997

- Difficulty date: July 22, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: L31l-31r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, SKIN SPLICE AT FS 1350 INTERIOR FINGER DOUBLER HAS PITTED CORROSION FROM L31R TO L31L.  REMOVED FINGER DOUBLER AT FS 1350 IAW SRM 51-1-21 AND 51-1-20D.  FABRICATED AND INSTALLED FINGER DOUBLER AT FS 1350 L31L TO 31R IAW SRM 51-1-21.
